# SDR SCNA99068

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Door
- Condition: Open
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXIING, TURNED LEFT PACK ON AND THE COMPRESSOR DISCHARGE AND SUPPLY TEMPERATURES RISED RAPIDLY, ACCOMPANIED WITH SMOKE IN THE CABIN.  RETURNED TO GATE.  FOUND LEFT HAND PACK COOLING DOOR CHECK VALVE STUCK OPEN.  OPERATIONS CHECK VALVE PER MM 215500.
